Co-codamol 8mg/500mg Tablets (32 tablets)
We all suffer from physical ailments from time to time, whether it be toothache, headache, period pain, neuralgia, or muscle pain, having the best pain relief on hand can stop your ailment from ruining your day. Co-codamol tablets contain codeine which is an opioid painkiller that effectively relieves moderate pain. Co-codamol is intended to be used when other painkillers have not worked to relieve pain and stronger pain relief is needed. Take the recommended dosage and you’ll soon feel your pain symptoms reduced, allowing you to carry on with your day.
Active ingredients: Paracetamol 500mg, Codeine Phosphate Hemihydrate 8mg. Also Contains; potato starch, maize starch, talc povidone, stearic acid, magnesium stearate, E214, E216 and E218.
Adults (including the elderly): Take-Two tablets up to 4 times a day. This dose should not be repeated at more than 4 hour intervals, and not more than 4 doses (8 tablets) should be given in any 24 hour period.
Children aged 16-18 years: Take 1-2 tablets every 6 hours when necessary up to a maximum of 8 tablets in 24 hours.
Children aged 12 – 15 years: Take 1 tablet every 6 hours when necessary up to a maximum of 4 tablets in 24 hours.
Children aged less than 12 years: Codeine should not be used in children below the age of 12 years because of the risk of opioid toxicity due to the variable and unpredictable metabolism of codeine to morphine.
*This information is intended as a guide, you should always check the product leaflet before consumption.
- This medicine contains codeine which can cause addiction - do not use for more than 3 days.
- Do not drink alcohol whilst taking Co-Codamol
- Do not take any other medications containing paracetamol.
- This medicine can make you feel drowsy or sleepy, if this happens to you, do not drive or operate machinery.
- Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
- Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
- If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
- Always keep out of sight and reach of children.
While we try our best to ensure that all product information published on our website is correct and up to date, you should always read the products packaging and leaflet for the latest information regarding ingredients, directions for use, and allergy information before use or consumption.
Have your products delivered for £2.90 and have them delivered within 3-5 working days.
Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.